# SDR SWAA2024010324786

- Difficulty date: November 25, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Deformed
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ON FRAME BS196.5 BTW STR24R TO STR26R AT ELECTRONIC EQUIPMENT COMPARTMENT 2023-720016<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-23.;[02] REPLACED FRAME LOCATED ON BS196.5 BTW STR24R TO STR26R AT ELECTRONIC EQUIPMENT COMPARTMENT I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 141A1502; SHEET 1; REV.F. AND DWG# 141A3502; SHEET 94; REV.-. AND DWG# 141A0650; SHEET 3; REV.E. SEE INDIVIDUAL SING OFF BELOW.;[03] CORRECTED ACTION 2 REPLACED FRAME LOCATED ON BS196.5 BTW STR24R TO STR26R AT ELECTRONIC EQUIPMENT COMPARTMENT I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 141A1502; SHEET 1; REV.F. AND DWG# 141A3502; SHEET 94; REV.-. AND DWG# 141A0650; SHEET 3; REV.E. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTIVE ACTION STEP 3 CERTIFIED RII
